0 Members and 5 Guests are viewing this topic.
...but shortly after became depressed when I found out that I had the disadvantage of POIS that the other upcoming students in college will not have....
you can't expect the first doctor, or even the second, third, fourth, or fifth doctor to be very helpful.
I agree that we should not expect miracles, but to say "you can't expect [even] the...5th doctor to be very helpful" is - just in my opinion, today - very discouraging and not really accurate. I do, however, respect your words of caution. It will be different for everyone, I suspect. Call me Mr. Pollyanna 
B_Jim, my creatinine was tested high. Since it is produced in the pancreas, I wonder if that relates at all to your theory?
For me Phase A was the deep cognitive problems (worst phase) that lasted for up to a week followed by this burnt out feeling, Phase B. This time I experienced the B but no A.
UpdateI have tried Relora in small amounts recently to test my tolerance for it, and it gave me a glimmer of hope. (I tried it previously but it affected me too much and I felt like I was drugged.) Last weekend I had an NE and I took the ľ amount that I was experimenting with, along with my garlic. I took the Relora the day before and the day after, about 60mg each. (It was in a 250mg capsule so I divided up the powder and consumed it with some water.) I had no symptoms, but the really surprising thing was that I had the best sleep I have had in a long time the following night. Whereas I usually wake early and have a disturbed sleep thereafter that night was perfect. This could be a coincidence, but considering the success others here have had with Relora it may be responsible. The odd thing is that it is now over a week later and I am experiencing the ďburnt outĒ phase that I would typically get with my POIS. For me Phase A was the deep cognitive problems (worst phase) that lasted for up to a week followed by this burnt out feeling, Phase B. This time I experienced the B but no A.
It won't let me post long messages
Today, the early hours of Day Zero were a little unpleasant. Somewhat fatigued and a bit anxious. A nap broke the ice. Last few hours were almost POIS-free!This is the way I used to feel on Day 4.
Sorry for posting too much (but who can resist when a hint of progress has come up), but I was referring to thinking and lifestyle WHILE in POIS, not when out. I do think that lifting weights and eating accordingly probably reduces symptoms while IN POIS, but just in case you fall in that HORRIBLE stage of POIS that you've fallen in before, I think there's a few things that can help:1. Relieve yourself. Whether this means by emission, or anything else. Just sit back and think. Sit or walk around, just move around a little bit and think. Don't think of deadlines or money or any kind of work. Hey, THEY'LL WAIT FOR YOU. Let yourself say this: "Hey world, give me a sec, I'm just chillin' here for a bit." Having that mindset of keeping YOUR PACE. (You guys probably do this stuff already though). I've tried this recently, and it does help me a little about feeling better during it I think. READING THIS IS PROBABLY MAKING YOU FEEL UNCOMFORTABLE. Whenever you feel emotions rise, just stop what you're doing and start humming your favorite tune. Yeah, I feel like sleeping, and I may close my eyes or lay down for a bit, but I won't sleep. I just stay in a calm state and try not to let things around me affect me emotionally (I feel emotions can worsen symptoms overall.) 2. Drink lots of fluids? (or at least enough) A lot of the time I feel I forget to drink enough fluids while in symptoms. When I drink a lot and go to the bathroom a lot, I feel it relieves me in a way. You'll remember to get your daily doses but somehow I think it stalls arousal down there..Listening to calm music feels good. But do whatever you need to feel good, just don't feel that any specific thing you're doing is wrong.
So your T goes down.... does T go down after O for everybody in the population?
Martin, don't some scientists also say there is an immediate drop afterwards? My sense is that there's no consensus.
Yes, the endo hopes T will do that. And I quit Reglan, which often causes hyperprolactinemia.